# SDR CALA2016050495328

- Difficulty date: May 1, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 57,612 hours, 23,636 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO 2L DOOR SLIDE DEPLOYMENT, EMER CYLINDER DIAPHRAGM SHOULD BE REPLACED.  REPLACED 2L DOOR EMER CYLINDER DIAPHRAGM IAW AMM 52-13-14.  CHECKED OPERATIONS, ALL GOOD.
